# SDR C1HA200297007

- Difficulty date: May 26, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 49,337 hours, 21,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 4133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXIT LIGHT COMES ON WHEN A/C POWER IS SHUT OFF. (COCKPIT SWITCH OFF)REMOVED AND REPLACED LIGHT ASSY. OPS CHECK WAS GOOD REF: MM CH. 33-50.
